# SDR AALA981484

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND COMPENSATOR FLANGE HAS CORROSION ON PANEL LANDING.  REMOVED AND REPLACED STRINGER 8 PER ESO 7349, DATED 4-23-98.  (M)
